Stability Analysis of 2-D Digital Filters With Saturation Arithmetic: an Lmi Approach
No Thumbnail Available
Date
2005
Journal Title
Journal ISSN
Volume Title
Publisher
Ieee-inst Electrical Electronics Engineers inc
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
An improved LMI-based criterion for the nonexistence of overflow oscillations in two-dimensional (2-D) digital filters described by the Roesser model employing saturation arithmetic is presented. The criterion makes use of the structural properties (as prevailing in the system under consideration) of the saturation nonlinearities in a greater detail than the usual sector restriction [0, 1].
Description
Kar, Haranath/0000-0002-4837-1172
ORCID
Keywords
asymptotic stability, digital filter wordlength effects, Lyapunov methods, multidimensional digital filters
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Q1
Source
Volume
53
Issue
6
Start Page
2267
End Page
2271